Content area

|
|

Seponering af serotonerg antidepressiv medicin

Forfatter(e)
Reservelæge Christen Lykkegaard Andersen & professor Poul Videbech Helsingør Hospital, Medicinsk Afdeling
Reference: 
Ugeskr Læger 2010;172(4):296-298
Blad nummer: 
Sidetal: 
296-298
Summary Discontinuation of antidepressant serotonine medication Ugeskr Læger 2010;172(4):296-298 A middle-aged female patient who had been automedicating with two different selective serotonin reuptake inhibitors and a selective serotonin-noradrenalin-reuptake inhibitor (SNRI) was non-intentionally exposed to an abrupt dose reduction upon admittance which caused her to develop the SNRI discontinuation syndrome (DS) ten days later. Discontinuation symptoms are described for almost all major groups of anti-depressants. The absence of typical withdrawal hallmarks distinguishes DS from withdrawal conditions. Furthermore, it is important to distinguish DS from relapse of depression.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Hans Erik Brygger | 24/06
3 kommentarer
af Jennifer Vikre-Jørgensen | 22/06
2 kommentarer
af Susanne L. M. Bülow | 19/06
2 kommentarer
af Niels Ejnar Bie | 18/06
2 kommentarer
af Hanne Hermann | 17/06
1 Kommentar
af Julius Vindbjerg Nissen | 17/06
1 Kommentar